# SDR SWIA200514974

- Difficulty date: May 11, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 5,365 hours, 4,909 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 1078
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 3,823 hours, 98 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM NR 2 INOP.  REPLACED HSTA IAW MM 27-42-01 & MCU IAW MM 27-42-05.  OPERATIONAL CHECK GOOD.  MCU P/N: 7062-3, S/N OFF: 1095.
